T Nation

The Balancing Act

I’ve been on TRT for a year now and here lately I’m not quite feeling like I have in the past.

Last labs were 1500 test and my E2 was 70.

This is up from my last visit 6 months ago. I was @900 test and 49 E2

I understand that the higher test level will drive through E2 up as well but is the higher E2 the reason for how i feel.

I am tired more lately than I ever have been on TRT. Lack of morning erections

I am not bloated feeling nor have itchy nipples.

My injection protocol is e3d of test cyp 1/2 cc of a 200mg bottle.

Forgive me of that isn’t the proper way to show that.

Labs suggest using a E blocker.

Thoughts?

I considered dropping. My dosage back on the test to lower my total and E2.

No, they actually don’t. Labs suggest that if youdon’t feel great, back down the dose a little, or go higher. I would suggest a little lower. You are tracking in ratio sort of, you actuallay have less E2 to total T now, and likely less E2 to free T (Although we don’t have that number), which indicates that your body liked a little MORE E2 to test. Therefore, an E2 blocker woulf be exactly the opposite of what the labs indicate.

1 Like

This is what happens when my hormones are too high, maintaining erections is more difficult and I feel more tired than usual.

Lower your dosage.

When I indicated that labs suggested I mean it actually is stated right at the top “ suggest a blocker”

I have read a ton of info on AI’s and am worried about using it is why I asked.

I really believe that the lower dose is the answer based on how I felt before the increase of test.

Thanks.

So any suggestions on the amount to cut back?

Currently 1ml/200 test/cyp weekly split into 2 doses.

I know it’s trial and error but don’t wanna jump too far.

Thanks

I would cut to 175mg and see, which is .87 mL and a little change, so .43-.44mL each shot will put you just a hair under that.

Yeah when my e2 is too high I get tired, need to take a nap during the day. Also no erections and libido is horrible.